Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Recollements of Gorenstein derived categories


Author: Nan Gao
Journal: Proc. Amer. Math. Soc. 140 (2012), 147-152
MSC (2010): Primary 18E30; Secondary 18G25
Published electronically: May 31, 2011
MathSciNet review: 2833526
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for the existence of recollements of bounded Gorenstein derived categories of CM-finite Gorenstein Artin algebras is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18E30, 18G25

Retrieve articles in all journals with MSC (2010): 18E30, 18G25


Additional Information

Nan Gao
Affiliation: Department of Mathematics, Shanghai University, Shanghai 200444, People’s Republic of China
Email: gaonanjane@gmail.com, nangao@shu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2011-10946-8
Received by editor(s): December 8, 2009
Received by editor(s) in revised form: July 26, 2010, October 25, 2010, and November 15, 2010
Published electronically: May 31, 2011
Additional Notes: This project was supported by the National Natural Science Foundation of China (Grant No. 10725104), by the National Natural Science Foundation of China (Tianyuan Fund for Mathematics, Grant No. 10926083), by STCSM (Grant No. 09XD1402500), and by Key Disciplines of Shanghai Municipality (S30104).
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.